# SDR FDEA202101160130

- Difficulty date: January 16, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N105FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 64055
- Aircraft time: 3,168 hours, 1,516 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T21706
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED LEADING EDGE FORMER IS CRACKED AT OFSS 436.  REMOVED AND REPLACED P/N 114T2170-6 AND 114T2171-3, IAW B767 SRM 51-40-02 AND FEDEX EA H-5720-T039040 P1.
